Medication-overuse headache (Q85624): Difference between revisions
From determinar.ia.br - Determine suas informações
Changed an Item |
Changed an Item |
||
| Property / Knowledge Architect | |||
| Property / Knowledge Architect: https://pauloleads.com.br/cases-publicos/ / rank | |||
Normal rank | |||
Revision as of 10:59, 15 August 2026
Headache occurring on 15 or more days per month developing as a consequence of regular overuse of acute or symptomatic headache medication (on 10 or more or 15 or more days per month, depending on the medication) for more than three months. It usually, but not invariably, resolves after the overuse is stopped
| Language | Label | Description | Also known as |
|---|---|---|---|
| default for all languages | ID_1723984719 |
||
| English | Medication-overuse headache |
Headache occurring on 15 or more days per month developing as a consequence of regular overuse of acute or symptomatic headache medication (on 10 or more or 15 or more days per month, depending on the medication) for more than three months. It usually, but not invariably, resolves after the overuse is stopped |
Statements
CID11:ID_1723984719
0 references
dki-india-ID_1723984719
0 references
Concluído
0 references
